# SDR CALA2021092001613

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 97,223 hours, 17,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 65820
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7015 DR 3L (M33406) EMERGENCY LT BATT PACK CAPACITY FUNCTIONAL CHECK FOUND FAIL TRANSFER REF. NON ROUTINE LP 9130082 AND ORIGINATED BY EMP V902113 DR 3L EMER LIGHT PWR SUPPLY M33406 BATTERY PACK REPLACED AND TES TED NORMAL AS PER AMM 33-51-06 WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V896958 ADD EMP:V896958 IDT OK BY HX 195306
